Victor S. Mikhaylov

DSC_9711
Associate professor
email:  ftvsm78@gmail.com
PURE SPBU

Full-time job:

Senior Researcher at St. Petersburg Department of V.A. Steklov Institute of Mathematics of the Russian Academy of Sciences, Laboratory of Mathematical Problems of Geophysics.

 Directions of research

  • Inverse problems of Mathematical Physics and related topics in Spectral
    Theory and Control Theory.

Basic Research papers

  1. A. S. Mikhaylov, V. S. Mikhaylov. Dynamic inverse problem for Jacobi matrices, Inverse Problems and Imaging, 2019.
  2. A. S. Mikhaylov, V. S. Mikhaylov, S.A. Simonov. On the relationship between Weyl functions of Jacobi matrices and
    response vectors for special dynamical systems with discrete time, Mathematical Methods in the Applied Sciences. DOI:
    10.1002/mma.5147, 2018.
  3. A. S. Mikhaylov, V. S. Mikhaylov. Boundary Control method and de Branges spaces. Schrodinger operator, Dirac
    system, discrete Schrodinger operator. Journal of Mathematical Analysis and Applications, 460, no. 2, 927-953, 2018.
  4. S. A. Avdonin, V. S. Mikhaylov, K. B. Nurtazina. On inverse dynamical and spectral problems for the wave and
    Schr\»odinger equations on finite trees. The leaf peeling method. J. Math. Sci. (N.Y.) 224 (2017), no. 1, 1-10.
  5. S.A. Avdonin, A.S. Mikhaylov and V.S. Mikhaylov On some applications of the Boundary Control method to spectral estimation and inverse problems. Nanosystems: Physics, Chemistry, Mathematics, 2015, 6 (1), P. 63–78
  6. M. I. Belishev, V. S. Mikhaylov Inverse problem for one-dimensional dynamical Dirac system (BC-method). Inverse Problems, Vol. 30, no. 12, 2014.
  7. S. A. Avdonin, G. Leugering and V. S. Mikhaylov «On an inverse problem for tree-like networks of elastic strings», ZAMM Z. Angew. Math. Mech. 90 (2010), no. 2, 136–150.
  8. S. A. Avdonin, V. S. Mikhaylov, A. V. Rybkin «The boundary control approach to the Titchmarsh-Weyl $m-$function», Comm. Math. Phys. 275, (2007), no. 3, 791—803.
  9. A. S. Mikhaylov , V. S. Mikhailov «Remark on Covering Theorem» Journal of Mathematical Science v.112, N 1, 2002, p 4024-4029

Добавить комментарий

Ваш e-mail не будет опубликован.

Можно использовать следующие HTML-теги и атрибуты: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>